# SDR UPS06246829

- Difficulty date: April 25, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 358 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AREA OF CORROSION ON SKIN BS 358 BELOW STR 10 LT.  CORRROSION REMOVED IAW SRM 51-10-06 AND FOUND WITHIN LIMITS IAW SRM 53-30-01 AREA REPROTECTED IAW SRM 51-10-02.
